# SDR 2008UALA00398

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,745 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support
- Condition: Cracked
- Location: Jackscrew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP I/B SIDE TRACK, FWD LWR JACK SCREW SUPPORT CRACKED.  ACCOMPLISHED MAJOR REPAIR AT GSO.
